Strictly Singular Multiplication Operators on ℒ(X)

Martin Mathieu, Pedro Tradacete*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

Exploiting several ℓp-factorization results for strictly singular operators, we study the strict singularity of the multiplication operator LARB: T → ATB on ℒ(X) for various Banach spaces X.

Original languageEnglish
Pages (from-to) 685–709
Number of pages25
JournalIsrael Journal of Mathematics
Volume236
Issue number2
Early online date26 Feb 2020
DOIs
Publication statusPublished - 16 Mar 2020

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Strictly Singular Multiplication Operators on ℒ(X)'. Together they form a unique fingerprint.

Cite this